MAUDE Adverse Event Report: SYNTHES GMBH SPEED TITAN 20X20X20MM IMPLANT KIT; STAPLE, FIXATION, BONE

SYNTHES GMBH SPEED TITAN 20X20X20MM IMPLANT KIT; STAPLE, FIXATION, BONE
Model Number SE-2020TI
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in the (b)(6) as follows: it was reported that on (b)(6) 2021, during a procedure the implant holder did not hold the implant.There was a surgical delay of (3) minutes.Another holder was used.There was no impact to the patient.The procedure was completed successfully.This report involves (1) speed titan 20x20x20mm implant kit.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6- product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> part # se-2020ti.Synthes lot # mse200055.Supplier lot # mse200055.Release to warehouse date: 25aug2020.Expiration date: 01jul2025.Supplier: (b)(4).No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPEED TITAN 20X20X20MM IMPLANT KIT
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12378672
Report Number8030965-2021-07293
Device Sequence Number17276968
Product Code JDR
UDI-Device Identifier00810633021569
UDI-Public(01)00810633021569
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2025
Device Model NumberSE-2020TI
Device Catalogue NumberSE-2020TI
Device Lot NumberMSE200055
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2021
Supplement Date Received by Manufacturer09/10/2021
Initial Report FDA Received Date08/27/2021
Supplement Report FDA Received Date10/07/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - HANDLES: TRAUMA; UNK - HANDLES: TRAUMA